So, it is two weeks after my TURBT, and I just had an episode what looked like heavy blood and a lot of clots passing over the weekend. Drink lots of water and it cleared up last night. I guess this is supposed to be normal following this procedure but it's still scary. I have an appointment with my urologist this coming Wednesday so hopefully I will have the pathology results and be able to talk to him about the bleeding
8/9/16: 2cm tumor found on CT
8/18/16: TURBT; HG Non-Invasive
9/29/16: 2nd TURBT clear
Completed first BCG regimen: 1/31/17
I was instructed that there could be heavy bleeding about 2 to 3 weeks after each TURBT, there could be many clots, and that if it happened, to call the office. The timing was not fixed, but related to scabs coming off the biopsy areas.
Happened to me on turbt 5 or 6, overnight, and shortly after I was blocked. My uro is 3 hours away, so I was sent to my local emergency clinic, where they pumped the bladder clear of clots. As you describe, this was HEAVY bleeding, not just red urine; I clogged within a hour of the first heavy blood. Next time I won't be waiting an hour to see what happens, or to make sure I understand what the doc means by heavy bleeding..
Glad you seem to have cleared up.
6/2015 HG Papillary & CIS
3 Years and 30 BCG/BCG+Inf
Tis CIS comes back.
BC clear as of 5/17 !
RCC found in my one & only kidney 10/17
Begin Chemo; Cisplatin and Gemzar
8/18 begin Chemo# 3
Begin year 4 with cis
2/19 Chemo #4
9/19 NED again
1/2020 CIS is back
Tried Keytruda, stopped by side effects
Workin on a new plan for 2021
Almost certain this is an effect of your TURB, passing old clots. My URO warned me this would likely happen 10-14 days post. I would have freaked out if he hadn't warned me. As Jack said, it is only a problem if it plugs your urethra from voiding which he said is unlikely.
DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.